# SDR ORJA9919

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Rows 15-18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT PHOENIX, AT ROWS 15 THROUGH 18 EMERGENCY SEAT LIGHTING WAS INOPERABLE, NEEDED TROUBLESHOOTING AND REPAIRING.  TROUBLESHOT SYSTEM, FOUND LOW VOLTAGE ON BATTERY PACKS.  CHARGED SYSTEM, USING A/C POWER PER MM 33-53-00.  SYSTEM OPS CHECKED GOOD PER MM 33-53-00.  (M)
